EconPapers    
Economics at your fingertips  
 

Approximation of Discontinuous Functions by q-Bernstein Polynomials

Sofia Ostrovska () and Ahmet Yaşar Özban ()
Additional contact information
Sofia Ostrovska: Atilim University
Ahmet Yaşar Özban: Atilim University

A chapter in Mathematical Analysis, Approximation Theory and Their Applications, 2016, pp 501-515 from Springer

Abstract: Abstract This chapter presents an overview of the results related to the q-Bernstein polynomials with q > 1 attached to discontinuous functions on [0, 1]. It is emphasized that the singularities of such functions located on the set 𝕁 q : = { 0 } ∪ { q − l } l = 0 ∞ , q > 1 , $$\displaystyle{\mathbb{J}_{q}:=\{ 0\} \cup \{ q^{-l}\}_{ l=0}^{\infty },\;\;q> 1,}$$ are definitive for the investigation of the convergence properties of their q-Bernstein polynomials.

Keywords: q-Bernstein polynomial; Discontinuous function; Time scale; Convergence (search for similar items in EconPapers)
Date: 2016
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-31281-1_22

Ordering information: This item can be ordered from
http://www.springer.com/9783319312811

DOI: 10.1007/978-3-319-31281-1_22

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-31281-1_22